| Model Number |
DRN00V |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Visual Disturbances (2140)
| Date of Event |
09/17/2025
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Section h3: the device was not returned for evaluation; therefore, a failure analysis of the complaint device cannot be completed.A review of records including device history and complaint trending will be performed.Upon completion of the review, if there is any further relevant information, a supplemental medwatch will be filed.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.
Event or Problem Description
It was reported that a preloaded multifocal intraocular lens (iol) was explanted from the patient¿s right eye due to the patient¿s inability to adapt to the lens.The explanted lens was replaced with a non¿johnson & johnson iol.No incision enlargement, vitrectomy, sutures, or prescribed medications were reported.No patient injury, including capsule tear, was noted.No further information was provided.The patient underwent bilateral lens implantation.This report pertains to the right eye.A separate report will be submitted for the left eye.